I've stated taking tadalafil 5mg daily. I'm getting pain in my lower back, which I am aware can be a common side effect.
Can this be relieved with common paracetamol or ibuprofen, or will I need to switch medication?
I have arthritis in my lower back, but this has been fairly good over recent weeks. So not sure if the pain is from the arthritis or medication. I'm off to a festival for a few days next week, and not sure I. Will be able to stand for too long with the pain as it is.
I took large single doses and got significant pain so I never tried to relieve it since by the time I felt the pain I knew it was of limited duration. Unlike arthritis which is centered in the spine, my Tadalafil backaches were more centered over the kidney area on each side of the spine.
Thanks for the response. I'm reluctant to stop the medication, as really need to get things working again post incision and grafting (which doesn't appear to have gone well). So I'll persist and take some over the counter pain relief and hope it's just temporary.
I feel the pain is lower down than my kidneys, but I'll monitor it.
Worst-case scenario, switch to another PDE5 inhibitor with or without L-Arginine.
I had the worst possible side effects when I took Cialis 5 mg for the first time. 3 days of extreme pain and agony through out the body, even mild fever. I could not take it anymore and stopped the dose. Waited for a week till I felt normal again and then started with Cialis again. Surprisingly second time around, I did not feel a thing. It has been a month now that I am taking it daily and I dont feel anything now. So I pretty glad about it.
Generally pain medication can be taken but I would suggest you to consult ur doc anyway. He would know your medical history and would be able to suggest you a better solution for your case. We all can only share our experiences.
Hope you feel better.
Quote from: Saynotopyronie on June 20, 2019, 04:54:25 AM
I had the worst possible side effects when I took Cialis 5 mg for the first time. 3 days of extreme pain and agony through out the body, even mild fever. I could not take it anymore and stopped the dose. Waited for a week till I felt normal again and then started with Cialis again. Surprisingly second time around, I did not feel a thing. It has been a month now that I am taking it daily and I don't feel anything now. So I pretty glad about it.
I know you are convinced otherwise, but based on the reaction not being listed side-effects and the fact it did not recure when you resumed the drug, I am convinced that was NOT a reaction to the drug but rather a bacterial or viral illness that just happened to hit you when you started the drug.
Agree with Hawk on the diagnosis :)
On 5 mg daily Cialis had no side effects.
But 20 mg for sex gave me back pain, excessive sweating, no erection.
I tried Viagra and Cialis and both caused the same problem - back pain and stiff neck.
Moreover I'm 100% sure PDE5 inhibitors were the cause of several disk herniations in my chest-level back and neck.
How would they cause disk herniation? Are they known to do that?
The basis for thinking they caused herniation is simple.
He took Viagra, he consumed, and did ten thousand other things, he got a disc herniation = the herniation was caused by Viagra.
Even though there has NEVER been a suggested link between the two, "A" came before "B" so "A" caused "B". It is exactly the kind of reasoning that keeps us all in the dark and the lack of logic the forum is here to correct.
Amen Hawk!!!! ;D
Just take less and see if side effects get less too..
Is the tadalafil activating so much down there that it makes the area act up? Or is there a direct effect into the bones?
Cialis also inhibits pde type 11 which has (among other places) receptors in skeletal muscle, particularly in the neck and center of the back. That is the cause of the back/neck pain.
PDE 11 is present in the pituitary, pancreas, skeletal muscle, heart, testes, and corpus cavernosum.
Considering how incredibly wide spread the use of pde5 inhibitors has become and the decades they have been on the market, if there was any connection with disc hernation it would have come up by now. Beware of coming to conclusions about anything when n=1.
I started with 5 mg but had redness, slight swelling and severe pain in one eye. My urologist noted it as a rare side effect. He reduced my dosage to 3 mg and I haven't had any problems.
Cialis is a wonderful Erectile Dysfunction drug but I'm very skeptical of the daily regimen. I actually tried it for a couple of nights just to maintain vasculogenic health, but I had to quit because of side effects, incl. this weird pain in the back of my eyes that always freaked me out.
Hi all. Just a quick update to say that I temporarily stopped taking 5mg daily, but I've now been taking it for a few months with no more back pain.
So you stopped taking it for how long before you started again?
Now you've been on it for a couple of months with no back pain?
I've been toying with idea of using 5mg tablet in 4 pieces so 1.25mg on evening just for NTE purposes as even 2.5mg a night gives me really bad back ache.
I have read elsewhere that many have less or no back pain cutting 5 mg pill to usually 2.5 mg or even 1.25 mg as chimp suggests. It is worth a try. Most people without arthritis or some other pre-existing back condition can tolerate 5 mg with little or no pain. I realize that you have a pre-existing back condition, but still worth trying.
As you have mentioned that you are suffering from arthritis, why don't you try medications effective for arthritis like Tapentadol. It is tolerable and has a safe profile. However, you are also taking Tadalafil so you should consult your doctor before taking the arthritis medication or may be you can check this article (https://healthnaturo.com/how-long-does-tapentadol-stay-in-your-system/). It is mentioned in detail how long Tapentadol stays in the system so that when the effect of the medicine wears out, you can take Tadalafil without any worries.
Why are you posting in a topic nearly 2 years old??
Quote from: LWillisjr on November 19, 2022, 05:18:27 PM
Why are you posting in a topic nearly 2 years old??
Well, I can relate to the topic. And I am sure enough that a vast majority of people can relate and are still searching for a solution for the same.
I believe reviving this old thread might be helpful to them.